MAUDE Adverse Event Report: STORZ MEDICAL AG MODULITH; LITHOTRIPTER

STORZ MEDICAL AG MODULITH; LITHOTRIPTER
Model Number 29000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A renal hematoma, meeting the criteria for being serious, occurred after eswl treatment on (b)(6) 2025.The patient was symptomatic and attended a&e the day after eswl with flank pain.Ct was performed which showed the hematoma.Patient was admitted to the hospital for 3 days and was given iv fluids and iv antibiotics.Patient was monitored but remained clinically stable.At discharge the patient was given antibiotics and was asked to return 2 times post treatment for blood tests but was not readmitted.Patient has been asked to follow up the end of (b)(6).
 
Additional Manufacturer Narrative
The device was found to be functional within the manufacture specifications.Hematoma are known side effect of eswl.

Brand Name
MODULITH
Common Device Name
LITHOTRIPTER
Manufacturer (Section D)
STORZ MEDICAL AG
lohstampfestrasse 8
taegerwilen, 8274 che
SZ 
Manufacturer (Section G)
STORZ MEDICAL AG
lohstampfestrasse 8
taegerwilen, 8274 che
SZ  
Manufacturer Contact
devonne pavlak
1000 cobb place blvd.
building 400 suite 450
kennesaw, GA 30144
6785817255
MDR Report Key22064438
Report Number9613347-2025-00001
Device Sequence Number8478339
Product Code LNS
UDI-Device Identifier07630039100919
UDI-Public(01)07630039100919(11)201120
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K072788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number29000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient SexMale